BibTeX record journals/dm/QianL06

download as .bib file

@article{DBLP:journals/dm/QianL06,
  author    = {Jianguo Qian and
               Hong Lin},
  title     = {Graph colourings and solutions of systems of equations over finite
               fields},
  journal   = {Discret. Math.},
  volume    = {306},
  number    = {18},
  pages     = {2257--2262},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.disc.2006.03.071},
  doi       = {10.1016/j.disc.2006.03.071},
  timestamp = {Fri, 12 Feb 2021 13:42:27 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/QianL06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics